Works matching DE "TANGENTS (Geometry)"
Results: 217
Osculating Circle with Microscopes Within Microscopes.
- Published in:
- Foundations of Science, 2013, v. 18, n. 2, p. 319, doi. 10.1007/s10699-012-9320-9
- By:
- Publication type:
- Article
Determination of the derivative of the tangent stiffness matrix with respect to the load parameter.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 119, doi. 10.1002/pamm.201310055
- By:
- Publication type:
- Article
On the moving frame of a conformal map from 2-disk into $${\mathbb{R}^n}$$.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 31, doi. 10.1007/s00526-011-0471-2
- By:
- Publication type:
- Article
A Priori Estimates of the Maximal Utility in Slutskii's Theory.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 5, p. 679, doi. 10.1007/s10958-016-2928-5
- By:
- Publication type:
- Article
A generalized tangent interpolation problem.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 1, p. 74, doi. 10.1007/s10958-015-2356-y
- By:
- Publication type:
- Article
Some Results on Sobolev Spaces With Respect to a Measure and Applications to a New Transport Problem.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 2, p. 152, doi. 10.1007/s10958-013-1647-4
- By:
- Publication type:
- Article
Applications of Framed Space Curves.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 3, p. 299, doi. 10.1007/s10958-013-1581-5
- By:
- Publication type:
- Article
Subdifferential-based implicit return-mapping operators in Mohr-Coulomb plasticity.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2017, v. 97, n. 12, p. 1502, doi. 10.1002/zamm.201600215
- By:
- Publication type:
- Article
METALLIC STRUCTURES ON TANGENT BUNDLES OF LORENTZIAN PARA-SASAKIAN MANIFOLDS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 1, p. 137, doi. 10.22103/jmmr.2022.19411.1247
- By:
- Publication type:
- Article
XII Olimpiada Europea Femenina de Matemáticas.
- Published in:
- 2023
- By:
- Publication type:
- Proceeding
Problemas y Soluciones.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2022, v. 25, n. 1, p. 111
- By:
- Publication type:
- Article
On the geometry of tangent bundle of a hypersurface in ℝ<sup>n+1</sup>.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 5, p. 2008, doi. 10.3906/mat-2102-52
- By:
- Publication type:
- Article
Some properties of Riemannian geometry of the tangent bundle of Lie groups.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 6, p. 2842, doi. 10.3906/mat-1812-94
- By:
- Publication type:
- Article
Symplectic groupoids and generalized almost subtangent manifolds.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 2, p. 156, doi. 10.3906/mat-1305-67
- By:
- Publication type:
- Article
TANGENTS OF CURVES AND DIFFERENTIABILITY OF FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2016, v. 41, n. 1, p. 9, doi. 10.14321/realanalexch.41.1.0009
- By:
- Publication type:
- Article
TANGENT MEASURES OF TYPICAL MEASURES.
- Published in:
- Real Analysis Exchange, 2015, v. 40, n. 1, p. 53, doi. 10.14321/realanalexch.40.1.0053
- By:
- Publication type:
- Article
Uniqueness of Tangent Cones for Two-Dimensional Almost-Minimizing Currents.
- Published in:
- Communications on Pure & Applied Mathematics, 2017, v. 70, n. 7, p. 1402, doi. 10.1002/cpa.21690
- By:
- Publication type:
- Article
Minimal Graphic Functions on Manifolds of Nonnegative Ricci Curvature.
- Published in:
- Communications on Pure & Applied Mathematics, 2016, v. 69, n. 2, p. 323, doi. 10.1002/cpa.21566
- By:
- Publication type:
- Article
NOWHERE‐ANALYTIC SMOOTH CURVES WITH NON‐TRIVIAL ANALYTIC ISOTROPY.
- Published in:
- Mathematika, 2020, v. 66, n. 3, p. 649, doi. 10.1112/mtk.12028
- By:
- Publication type:
- Article
THE NATURAL LIFT CURVE OF THE SPHERICAL INDICATRIX OF A TIMELIKE CURVE IN MINKOWSKI 4-SPACE.
- Published in:
- Journal of Science & Arts, 2015, v. 15, n. 2, p. 125
- By:
- Publication type:
- Article
Bicycle Wheels, TNB Coordinates, and the International Space Station.
- Published in:
- MathAMATYC Educator, 2016, v. 7, n. 3, p. 28
- By:
- Publication type:
- Article
How Rational is the Tangent Function?
- Published in:
- MathAMATYC Educator, 2015, v. 6, n. 2, p. 20
- By:
- Publication type:
- Article
A Surprising Tangent Pattern.
- Published in:
- MathAMATYC Educator, 2014, v. 6, n. 1, p. 48
- By:
- Publication type:
- Article
SUCCESSIVE RADII OF FAMILIES OF CONVEX BODIES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 91, n. 2, p. 331, doi. 10.1017/S0004972714000902
- By:
- Publication type:
- Article
Non-archimedean stratifications of tangent cones.
- Published in:
- Mathematical Logic Quarterly, 2017, v. 63, n. 3/4, p. 299, doi. 10.1002/malq.201600023
- By:
- Publication type:
- Article
A class of almost tangent structures in generalized geometry.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2014, v. 19, n. 2, p. 23
- By:
- Publication type:
- Article
Comparison of foot finding methods for deriving instantaneous pulse rates from photoplethysmographic signals.
- Published in:
- 2016
- By:
- Publication type:
- journal article
Attracting domains for semi-attractive and quasi-attractive analytic transformations.
- Published in:
- Acta Mathematica Hungarica, 2017, v. 152, n. 2, p. 473, doi. 10.1007/s10474-017-0727-1
- By:
- Publication type:
- Article
Non-Intersecting Squared Bessel Paths at a Hard-Edge Tacnode.
- Published in:
- Communications in Mathematical Physics, 2013, v. 324, n. 3, p. 715, doi. 10.1007/s00220-013-1815-x
- By:
- Publication type:
- Article
Adjoint free four-dimensional variational data assimilation for a storm surge model of the German North Sea.
- Published in:
- Ocean Dynamics, 2016, v. 66, n. 8, p. 1037, doi. 10.1007/s10236-016-0962-y
- By:
- Publication type:
- Article
Typical Lipschitz images of rectifiable metric spaces.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2024, v. 2024, n. 810, p. 139, doi. 10.1515/crelle-2024-0004
- By:
- Publication type:
- Article
On the extension theorem of Hwang and Mok.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2018, v. 2018, n. 743, p. 1, doi. 10.1515/crelle-2015-0106
- By:
- Publication type:
- Article
On the Lagrangian Geometry of the Tangent Bundle of a Toric Variety.
- Published in:
- Mathematical Notes, 2022, v. 111, n. 3/4, p. 654, doi. 10.1134/S0001434622030385
- By:
- Publication type:
- Article
An ultrametricity condition for pretangent spaces.
- Published in:
- Mathematical Notes, 2012, v. 92, n. 1/2, p. 43, doi. 10.1134/S000143461207005X
- By:
- Publication type:
- Article
Mutually Tangent Spheres in n-Space.
- Published in:
- Mathematics Magazine, 2015, v. 88, n. 2, p. 146, doi. 10.4169/math.mag.88.2.146
- By:
- Publication type:
- Article
PROBLEMS.
- Published in:
- Mathematics Magazine, 2014, v. 87, n. 1, p. 61, doi. 10.4169/math.mag.87.1.61
- By:
- Publication type:
- Article
Generic Ellipses as Envelopes.
- Published in:
- Mathematics Magazine, 2013, v. 86, n. 5, p. 358, doi. 10.4169/math.mag.86.5.358
- By:
- Publication type:
- Article
Geometry of Cubic Polynomials.
- Published in:
- Mathematics Magazine, 2013, v. 86, n. 2, p. 136, doi. 10.4169/math.mag.86.2.136
- By:
- Publication type:
- Article
PROJECTABLE CONFORMAL VECTOR FIELDS ON TANGENT BUNDLE.
- Published in:
- Global Journal of Advance Research on Classical & Modern Geometries, 2017, v. 6, n. 2, p. 114
- By:
- Publication type:
- Article
THE PARTICULARITY OF PITTING PHENOMENON OF SLEDING BEARING SURFACES.
- Published in:
- Scientific Bulletin 'Mircea cel Batran' Naval Academy, 2018, v. 21, n. 1, p. 567, doi. 10.21279/1454-864X-18-I1-085
- By:
- Publication type:
- Article
Approximations to inverse tangent function.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1734-7
- By:
- Publication type:
- Article
COMMENTARY ON "NONUNIQUE TANGENT MAPS AT ISOLATED SINGULARITIES OF HARMONIC MAPS" BY BRIAN WHITE.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2018, v. 55, n. 3, p. 359, doi. 10.1090/bull/1622
- By:
- Publication type:
- Article
COUNTING PROBLEMS IN APOLLONIAN PACKINGS.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2013, v. 50, n. 2, p. 229, doi. 10.1090/S0273-0979-2013-01401-0
- By:
- Publication type:
- Article
N-Legendre and N-slant curves in the unit tangent bundle of Minkowski surfaces.
- Published in:
- Asian-European Journal of Mathematics, 2018, v. 11, n. 1, p. -1, doi. 10.1142/S1793557118500080
- By:
- Publication type:
- Article
ON THE GEOMETRY OF THE TANGENT BUNDLE WITH VERTICAL RESCALED GENERALIZED CHEEGER-GROMOLL METRIC.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2019, v. 12, n. 2, p. 247, doi. 10.31926/but.mif.2019.12.61.2.5
- By:
- Publication type:
- Article
SOBOLEV METRICS ON SHAPE SPACE, II: WEIGHTED SOBOLEV METRICS AND ALMOST LOCAL METRICS.
- Published in:
- Journal of Geometric Mechanics, 2012, v. 4, n. 4, p. 365, doi. 10.3934/jgm.2012.4.365
- By:
- Publication type:
- Article
Measurement of Dielectric Properties at 75 - 325 GHz using a Vector Network Analyzer and Full Wave Simulator.
- Published in:
- Radioengineering, 2012, v. 21, n. 2, p. 551
- By:
- Publication type:
- Article
TANGENT LIFTS OF HIGHER ORDER OF MULTIPLICATIVE DIRAC STRUCTURES.
- Published in:
- Archivum Mathematicum, 2013, v. 49, n. 2, p. 87, doi. 10.5817/AM2013-2-87
- By:
- Publication type:
- Article
SOME PROPERTIES OF TANGENT DIRAC STRUCTURES OF HIGHER ORDER.
- Published in:
- Archivum Mathematicum, 2012, v. 48, n. 3, p. 233, doi. 10.5817/AM2012-3-233
- By:
- Publication type:
- Article
A CHARACTERIZATION OF ISOMETRIES BETWEEN RIEMANNIAN MANIFOLDS BY USING DEVELOPMENT ALONG GEODESIC TRIANGLES.
- Published in:
- Archivum Mathematicum, 2012, v. 48, n. 3, p. 207, doi. 10.5817/AM2012-3-207
- By:
- Publication type:
- Article